JournalsprimsVol. 27, No. 2pp. 185–290

On the Uniqueness of Solution to the Cauchy Problem for Elliptic Equations in Two Variables

  • Shin-ichi Fujii

    Kyoto University, Japan
On the Uniqueness of Solution to the Cauchy Problem for Elliptic Equations in Two Variables cover
Download PDF

Cite this article

Shin-ichi Fujii, On the Uniqueness of Solution to the Cauchy Problem for Elliptic Equations in Two Variables. Publ. Res. Inst. Math. Sci. 27 (1991), no. 2, pp. 185–290

DOI 10.2977/PRIMS/1195169839